MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V.; LOADING CAR

STERIS MEXICO, S. DE R.L. DE C.V.; LOADING CAR
Model Number 15966-02
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that employees are obtaining "lacerations" to their hands while utilizing their loading car.It is unknown if the employees sought or received medical treatment.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the loading car and found the device to have rough edges.The technician smoothed down the rough edges and returned the unit to service.A 2-year complaint review was performed and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
NA
Common Device Name
LOADING CAR
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23155379
Report Number3005899764-2025-00081
Device Sequence Number5217880
Product Code FLE
UDI-Device Identifier07350109400052
UDI-Public(01)07350109400052(11)240401
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K232485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15966-02
Device Catalogue Number1596602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown